Healthdirect Australia is not responsible for the content and advertising on the external website you are now entering.
Brand name: Chesty Cough and Cold Relief (Your Pharmacy) TM
Active ingredients: paracetamol + phenylephrine + guaifenesin
On August 30, 2023 Chesty Cough and Cold Relief (Your Pharmacy) was not listed on the Australian Register of Therapeutic Goods (ARTG).
Healthdirect medicine data is refreshed once a month, see Data sources page. The medicine you searched for may have been added to the ARTG after this date.
Ask your pharmacist, doctor or health professional for advice, or search the ARTG.
Is this medicine available in Australia?
The ARTG is the register of all therapeutic goods that can be lawfully supplied in Australia. Sometimes a special provision is made to make available some medicines that are not listed in response to the needs of particular people or circumstances. To find out more check out the "Access to therapeutic goods not on the ARTG" section on the ARTG page.
Other medicines that contain: paracetamol + phenylephrine + guaifenesin
Need more information?
These trusted information partners have more on this topic.
Top results
Dry coughs - MyDr.com.au
A dry cough is non-productive and irritating, and sometimes causes a tickly throat. Find out what products are available for a dry cough.
Read more on myDr website

Colds - MyDr.com.au
A cold is an infection caused by a virus. It usually lasts two to three days and does not cause serious illness in healthy people. Find out what products are available for colds.
Read more on myDr website

Cough: dry cough - MyDr.com.au
A dry cough is a cough where no phlegm or mucus is produced. Dry coughs may be caused by viral illnesses such as colds and flu, allergies or throat irritants.
Read more on myDr website

Influenza - Lung Foundation Australia
In 2021, Australia experienced a 'record-breaking' flu season with cases eight times lower than the five-year average and no deaths recorded.
Read more on Lung Foundation Australia website

Top results